# SDR SWIA200413360

- Difficulty date: April 18, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 25,284 hours, 21,689 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U-CHANNELS ON FUSELAGE, PAX DOOR SILL CORRODED (UNDER PANEL 231CLF).  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CHANNEL P/N 601R31527-217 AT FOWARD AND AFT LOCATIONS IAW CRJ SRM 51-42-06 AND 51-42-11.
